| Model Number |
60005 |
| Medical Device Problem Code |
Optical Decentration (1360)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
02/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
During the initial implant surgery, on 01/02/2024, the trailing haptic was torn from the optic body upon delivery; however, the surgeon did not exchange the lens.The physician performed an explant on 02/20/2024 and implanted another lal as a replacement.The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens lal, sn (b)(6) was explanted and a new lal sn (b)(6) implanted as a replacement.Rxsight's first awareness of this event was on 02/20/2024.